MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Conquest; PTA Balloon Dilatation Catheter

Bard Peripheral Vascular, Inc. Conquest; PTA Balloon Dilatation Catheter
Catalog Number CQ7574
Medical Device Problem Codes Deflation Problem (1149); Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2026, a patient underwent an angioplasty procedure in left forearm using the conquest pta balloon.During the procedure, following balloon dilation, the device could not be withdrawn.To facilitate retrieval, the balloon was punctured with a cannula to achieve deflation, after which it was successfully removed from the patient.The procedure was completed using another balloon.There was no reported patient injury.
 
Event or Problem Description
On (b)(6), 2026, a patient underwent an angioplasty procedure in left forearm using the conquest pta balloon.During the procedure, following balloon dilation, the device could not be withdrawn.To facilitate retrieval, the balloon was punctured with a cannula to achieve deflation, after which it was successfully removed from the patient.The procedure was completed using another balloon.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.E1(b)(6).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the device was not returned for evaluation.Two electronic photos were provided and reviewed.The first photo shows the partial view of the hcp holding the catheter loaded on to the sheath.The second photo shows the hcp holding the conquest balloon catheter loaded on to the sheath.The distal part of the catheter was only visible in the provided photo.Blood residues were noted.No other anomalies were noted.The investigation is inconclusive for the reported deflation problem and entrapment issue as no objective evidence was obtained from the provided photo.A definitive root cause for the reported deflation problem and entrapment issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.E1 ((b)(6) ), d4 (unique identifier (udi) #), g3, h6 (method, result, conclusion) section a through f : the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Conquest
Common Device Name
PTA Balloon Dilatation Catheter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50687620
Report Number2020394-2026-02502
Device Sequence Number10424158
Product Code DQY
UDI-Device Identifier00801741062995
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQ7574
Device Lot NumberREKX2463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown